Alert archive / Georgia / Freeze Warnings in 2015

Freeze Warning 4, NWS Atlanta, GA

November 14, 201569 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 14, 2015, 6:13 AM EST for 69 counties in Georgia. It took effect at Nov 15, 2015, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2015, 6:13 AM EST (11:13 UTC)
In effect from
Nov 15, 2015, 12:00 AM EST
Expired
Nov 15, 2015, 9:00 AM EST
In force
9 hr
Issued by
NWS Atlanta, GA
All 69 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2589 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
-195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WWUS72 KFFC 141113
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 AM EST SAT NOV 14 2015

GAZ006-008-009-015-016-142100-
/O.NEW.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
613 AM EST SAT NOV 14 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY.
THIS IS IN ADDITION TO THE FREEZE WARNING IN EFFECT THROUGH THIS
MORNING.

* LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR
  PROTECTED AREAS ALONG AND NORTH OF A DAHLONEGA TO CLEVELAND LINE.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...THROUGH THIS MORNING AND BETWEEN MIDNIGHT AND 9 AM
  SUNDAY.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>005-007-011>014-019>021-141400-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE
613 AM EST SAT NOV 14 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED
  AREAS ALONG AND NORTH OF A ROME TO CANTON LINE.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...THROUGH 9 AM THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ022>025-027-030>039-041>060-066>068-070-141400-
/O.CON.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
613 AM EST SAT NOV 14 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH 
  OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A 
  LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON.

* TEMPERATURES...DROPPING INTO THE MID 30S.

* TIMING...THROUGH 9 AM THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD SUFFER DAMAGE OR BE KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
143 
WWUS72 KFFC 141404
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 AM EST SAT NOV 14 2015


GAZ006-008-009-015-016-142215-
/O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/
/O.CON.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
904 AM EST SAT NOV 14 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SUNDAY...

* LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR
  PROTECTED AREAS ALONG AND EAST OF A BLUE RIDGE TO DAHLONEGA LINE.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$

GAZ001>005-007-011>014-019>021-141515-
/O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE
904 AM EST SAT NOV 14 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES CONTINUE TO RISE ABOVE FREEZING.

$$

GAZ022>025-027-030>039-041>060-066>068-070-141515-
/O.EXP.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
904 AM EST SAT NOV 14 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES CONTINUE TO RISE ABOVE FREEZING.

$$
955 
WWUS72 KFFC 141758
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EST SAT NOV 14 2015


GAZ001>005-007-011>014-019>025-027-030>039-041>062-066>076-
081>084-150200-
/O.EXB.KFFC.FZ.W.0004.151115T0500Z-151115T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-
MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-
OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-
DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-
WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON
1258 PM EST SAT NOV 14 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST SUNDAY.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO
  FRIENDSHIP TO WADLEY. 

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ006-008-009-015-016-150200-
/O.EXT.KFFC.FZ.W.0004.151115T0500Z-151115T1400Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1258 PM EST SAT NOV 14 2015

...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO
  FRIENDSHIP TO WADLEY. 

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-102>113-150200-
/O.NEW.KFFC.FR.Y.0006.151115T0500Z-151115T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1258 PM EST SAT NOV 14 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY.

* LOCATIONS...MAINLY ALONG AND SOUTH OF CALLAWAY GARDENS TO
  WINCHESTER TO GARFIELD. 

* TEMPERATURES...BETWEEN 33 DEGREES TO AROUND 36 DEGREES.

* TIMING...BETWEEN MIDNIGHT TO 9AM SUNDAY. 

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
732 
WWUS72 KFFC 150130
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EST SAT NOV 14 2015


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
151000-
/O.CON.KFFC.FZ.W.0004.151115T0500Z-151115T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
830 PM EST SAT NOV 14 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY... 

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON
  AND LOUISVILLE.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD
  BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN
OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA
ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-102>113-151000-
/O.CON.KFFC.FR.Y.0006.151115T0500Z-151115T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
830 PM EST SAT NOV 14 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SUNDAY... 

* LOCATIONS...MAINLY ALONG AND SOUTH OF A LINE FROM HAMILTON TO
  WARNER ROBINS AND SWAINSBORO.

* TEMPERATURES...LOWER AND MIDDLE 30S.

* TIMING...BETWEEN MIDNIGHT TO 9AM SUNDAY.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD
  BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
790 
WWUS72 KFFC 151050
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 AM EST SUN NOV 15 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
151400-
/O.CON.KFFC.FZ.W.0004.000000T0000Z-151115T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
550 AM EST SUN NOV 15 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON AND LOUISVILLE.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...THROUGH 9 AM.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-102>113-151400-
/O.CON.KFFC.FR.Y.0006.000000T0000Z-151115T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
550 AM EST SUN NOV 15 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...MAINLY ALONG AND SOUTH OF A LINE FROM HAMILTON TO 
  WARNER ROBINS AND SWAINSBORO.

* TEMPERATURES...LOWER AND MIDDLE 30S.

* TIMING...THROUGH 9AM.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED 
  COULD BE KILLED OR SUFFER DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
959 
WWUS72 KFFC 151402
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 AM EST SUN NOV 15 2015


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
151515-
/O.EXP.KFFC.FZ.W.0004.000000T0000Z-151115T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
902 AM EST SUN NOV 15 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING.

$$

GAZ078>080-085-086-089>098-102>113-151515-
/O.EXP.KFFC.FR.Y.0006.000000T0000Z-151115T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
902 AM EST SUN NOV 15 2015

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY HAS EXPIRED. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 14, 4:13 AM EST, 2 hours earlier.

Area forecast discussion, Nov 14, 4:13 AM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 AM EST SAT NOV 14 2015

.SHORT TERM /TODAY THROUGH SUNDAY/...
LATEST SURFACE ANALYSIS SHOWS HIGH PRESSURE HAS SETTLED OVER THE
LOWER MISSISSIPPI VALLEY WITH ITS CENTER OVER NW MISSISSIPPI AND
EASTERN ARKANSAS. THIS POSITION HAS PROVEN CRITICAL AS WINDS HAVE
REMAINED ELEVATED THUS FAR THIS MORNING...KEEPING EACH HOURLY
TEMPERATURE ABOVE WHAT WAS FORECAST. THE COLDEST TEMPS ARE OVER
FAR NW GA WHERE UPPER 30S ARE COMMON BUT FURTHER EAST...TEMPS
REMAIN IN THE 40S. HAVENT GIVEN UP ON FREEZE YET THOUGH AS WE ARE
STILL RELATIVELY EARLY IN THE NIGHT AND DEWPOINT DEPRESSIONS ARE
LARGE WITH PLENTY OF ROOM FOR FURTHER TEMP DROPS AS WINDS EASE.

SHOULD BE A FANTASTIC START TO THE WEEKEND WITH MOSTLY SUNNY SKIES
AND TEMPS IN THE 60S. WILL SEE HIGH TRANSITION NE AND IT WILL
RESIDE OVER PORTIONS OF THE TENNESSEE VALLEY AND MID ATLANTIC BU
00Z.

HIGH POSITION WILL AGAIN BE QUITE IMPORTANT IN DETERMINING FREEZE
CHANCES FOR SUNDAY MORNING. SHOULD SEE EASTERLY FLOW OVER MOST OF
THE SOUTHERN HALF OF THE AREA AND THIS SHOULD KEEP MOST SITES
SAFELY ABOVE FREEZING. MAIN AREA OF CONCERN WILL BE THE NORTHERN
TIER AND ESPECIALLY THE MOUNTAINS OF NE GA WHERE WINDS LOOK TO BE
THE LIGHTEST. REGARDLESS OF FREEZE POTENTIAL...SHOULD BE SOME
FROST OVER PORTIONS OF THE AREA AS MOISTURE RECOVERS SLIGHTLY AND
TEMPS FALL INTO THE LOW AND MID 30S.

DEESE

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WEAKENING HIGH PRESSURE OVER THE AREA TO START THE EXTENDED
FORECAST BUT THINGS CHANGE AS NEXT FRONTAL SYSTEM NEARS THE
REGION. ONCE AGAIN THE MODELS START OFF IN VERY GOOD AGREEMENT
BUT THERE ARE SOME TIMING DIFFERENCES AS WE MOVE DEEPER INTO THE
EXTENDED FORECAST. THE MODELS START OFF WITH THE HIGH PRESSURE
RIDGE CENTERED OVER THE CAROLINAS/MID ATLANTIC STATES WITH THIS
RIDGE AXIS OVER GA THROUGH TUE/WED. THE POSITIONING OF THE RIDGE
HELPS TO INCREASE MOISTURE ACROSS THE AREA AS ONSHORE
SOUTHEASTERLY FLOW SETS UP MONDAY...AND CONTINUES UNTIL THE MAIN
FRONTAL SYSTEM MOVES THROUGH BY DAY 5/6. THE MAIN FRONTAL SYSTEM
BEGINS DEVELOPING AS A SHORTWAVE OVER TX SUNDAY NIGHT WITH A
CLOSED LOW CENTER DEVELOPING OVER CO/KS MONDAY. THIS DEVELOPING
FRONTAL SYSTEM MOVES INTO THE MS RIVER VALLEY TUESDAY WITH ITS
EASTERLY PROGRESSION SLOWED DOWN AS IT PUSHES INTO THE EXISTING
RIDGE OVER THE SOUTHEASTERN U.S. THE MODELS ARE IN A BIT BETTER
AGREEMENT ON THE TIMING OF THE FRONTS MOVEMENT FROM YESTERDAY BUT
THE ECMWF IS STILL A BIT FASTER WITH ITS EASTERLY MOVEMENT THAN
THE GFS. CURRENTLY MY CONFIDENCE IS INCREASING WITH THE TIMING AND
IT IS STARTING TO LOOK LIKE WED WILL BE THE DAY THIS FRONT MOVES
THROUGH GA. THERE IS ALSO A SMALL THREAT FOR SOME POSSIBLE SEVERE
WEATHER WED INTO THU WITH A LOW CAPE HIGH SHEER ENVIRONMENT
FORMING JUST AHEAD OF THE MAIN FRONTAL SYSTEM.

01

&&

.FIRE WEATHER...
DRY CONDITIONS CONTINUE OVER THE AREA AND WENT A LITTLE HIGHER
THAN GUIDANCE FOR AFTERNOON TEMPERATURES. THIS BROUGHT RH VALUES
DOWN A BIT AND NOW EXPECT WIDESPREAD SUB 25 PERCENT CONDITIONS FOR
4 TO 5 HOURS TODAY. THIS HAS REQUIRED THE ISSUANCE OF A FIRE
DANGER STATEMENT.

&&

.AVIATION...
06Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. WINDS WILL FLIRT
WITH NNE FOR THE ATL SITES BUT SHOULD BE SHORT LIVED LATER THIS
MORNING BEFORE FINALLY GOING OVER FOR GOOD DURING THE OVERNIGHT
PERIOD.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON NNE TIMING.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  36  62  40 /   0   0   0   0
ATLANTA         60  39  60  44 /   0   0   0   0
BLAIRSVILLE     58  30  61  35 /   0   0   0   0
CARTERSVILLE    60  31  61  40 /   0   0   0   0
COLUMBUS        63  40  63  45 /   0   0   0   0
GAINESVILLE     60  37  60  41 /   0   0   0   0
MACON           63  34  63  42 /   0   0   0   0
ROME            61  30  61  38 /   0   0   0   0
PEACHTREE CITY  60  31  60  40 /   0   0   0   0
VIDALIA         64  38  65  46 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BUTTS...CARROLL...CLARKE...CLAYTON...
COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...FORSYTH...GREENE...
GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON...JASPER...
LAMAR...MADISON...MERIWETHER...MORGAN...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PIKE...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TROUP...
WALTON...WILKES.

FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...DEESE
LONG TERM....01
AVIATION...DEESE
Hazardous weather outlook, Nov 14, 4:21 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 AM EST SAT NOV 14 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
421 AM EST SAT NOV 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
A FREEZE WARNING AND FROST ADVISORY IS IN EFFECT FOR PORTIONS OF
NORTH AND CENTRAL GEORGIA THIS MORNING. PLEASE REFER TO THE
FREEZE WARNING AND FROST ADVISORY /ATLNPWFFC/ FOR MORE
INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
AREAS OF FROST AND FREEZING TEMPERATURES ARE POSSIBLE AGAIN SUNDAY
MORNING WITH TEMPERATURES DROPPING INTO THE MID 20S TO MID 30S
ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA.

AN APPROACHING COLD FRONT WILL BRING AT LEAST A SLIGHT CHANCE OF
THUNDERSTORMS TO THE AREA TUESDAY THROUGH THURSDAY...WITH THE
GREATEST CHANCES ON WEDNESDAY AND THURSDAY. THERE IS STILL SOME
UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THIS SYSTEM SO
PLEASE CONTINUE TO MONITOR FOR FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 12:58 PM ESTFrost AdvisoryFFCBleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 21 more20 hr

Nearby

Freeze Warnings in Georgia, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.